# SDR R61A201510040738

- Difficulty date: October 4, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,457 hours, 17,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK SUPPORT ANGLE BELOW KEEL AT 192DL ATTACH FLANGE IS CRACKED.  MAINTENANCE R & R SUPPORT ANGLE BELOW KEEL AT 192DL ATTACH FLANGE IAW SRM 51-41-01.
